# SDR IXXA0500159S

- Difficulty date: January 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 36410041N
- Condition: Corroded
- Location: Sta 870
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK FOUND LONGERON ATTACH FITTING AT STATION 870 LONGERON 24 LEFT CORRODED.  ORIGINAL THICKNESS .125 REMOVED .025 MATERIAL, FITTING OUT OF LIMITS.  DURING CORROSION REMOVAL FOUND LONGERON 24 LEFT CRACKED AT STATIION 870.  REMOVED FASTENERS, DAMAGED FITTING, AND CRACKED LONGERON SECTION.  FABRICATED REPAIR PARTS, RECEIVED NEW FITTING, DRILLED, CLEANED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DAC DRAWING 3641004, DC8 SRM 53-2-0, 51-1-20D, 51-1-24, 51-1-8 MD NDT SPM 06-10-01.001.
